JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE CANONICAL CUSPS IN COMPLEX HYPERBOLIC SURFACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE CANONICAL CUSPS IN COMPLEX HYPERBOLIC SURFACES
Kim, Joon-Hyung;
  PDF(new window)
 Abstract
In this paper, we consider the canonical cusps in complex hyperbolic surfaces. We will classify canonical cusps in complex hyper-bolic surfaces and find correspondence between them and 3-dimensiona nilpotent groups. This paper is a sequel of our paper [6].
 Keywords
complex hyperbolic manifold;canonical cusp;Heisenberg group;Heisenberg infranilmanifold;
 Language
English
 Cited by
 References
1.
K. Dekimpe, Almost-Bieberbach Groups: Affine and Polynomial Structures, Lecture Notes in Mathematics, 1639. Springer-Verlag, Berlin, 1996.

2.
W. M. Goldman, Complex Hyperbolic Geometry, Oxford Univ. Press, 1999.

3.
S. Hersonsky and F. Paulin, On the volumes of complex hyperbolic manifolds, Duke Math. J. 84 (1996), no. 3, 719-737. crossref(new window)

4.
J.-M. Hwang, On the volumes of complex hyperbolic manifolds with cusps, Internat. J. Math. 15 (2004), no. 6, 567-572. crossref(new window)

5.
Y. Kamishima, Nonexistence of cusp cross-section of one-cusped complete complex hyperbolic manifolds II, Int. Math. Forum 2 (2007), no. 25-28, 1251-1258.

6.
I. Kim and J. Kim, On the volumes of canonical cusps of complex hyperbolic manifolds, J. Korean Math. Soc. 46 (2009), no. 3, 513-521. crossref(new window)

7.
B. Maskit, Kleinian Groups, Grundlehren der Mathematischen Wissenschaften, 287. Springer-Verlag, Berlin, 1988.

8.
D. B. McReynolds, Peripheral separebility and cusps of arithemetic hyperbolic orbifolds, Algebr. Geom. Topol. 4 (2004), 721-755. crossref(new window)

9.
J. R. Parker, On the volumes of cusped, complex hyperbolic manifolds and orbifolds, Duke Math. J. 94 (1998), no. 3, 433-464. crossref(new window)

10.
P. Scott, The geometries of 3-manifolds, Bull. London Math. Soc. 15 (1983), no. 5, 401-487. crossref(new window)

11.
W. Thurston, The geometry and topology of 3-manifolds, preprint, 1991.